# SDR VNAA2017011500018

- Difficulty date: January 15, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 31,899 hours, 23,595 cycles
- System (JASC): 5240 · Service Doors
- Part: Sensor
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR CAUTION MESSAGE DURING CLIMB OUT.  ADJUSTED SENSOR PX38.
